W.Y.C. Chen, X.L. Li, C. Wang and X.Y. Zhang,
The minimum all-ones problem for trees,
SIAM J. Comput. 33(2) (2004) 379-392.

Cited by

  1. H. Anwer, Algebraic Graph Theory and Applications, Ph.D. Thesis, 2007.

  2. H. Broersma and X.L. Li, On the complexity of dominating set problems related to the minimum all-ones problem, Theoret. Comput. Sci. 385 (2007) 60-70.

  3. W.Y.C. Chen, X.L. Li, C. Wang and X.Y. Zhang, Linear time algorithms to the minimum all-ones problem for unicyclic and bicyclic graphs, Workshop on Graphs and Combinatorial Optimization, 93-98, Electron. Notes Discrete Math. 17, Elsevier Sci. B. V., Amsterdam, 2004.

  4. W.Y.C. Chen and N.S.S. Gu, Loop deletion for the lamp lighting problem, Preprint.

  5. R. Fleischer and J.J. Yu, A survey of the game "Lights Out!'', In: Space-Efficient Data Structures, Streams, and Algorithms, 176-198, Lecture Notes in Comput. Sci. 8066, Springer, Heidelberg, 2013.

  6. J. Goldwasser, X.M. Wang and Y.K. Wu, Does the lit-only restriction make any difference for the σ-game and σ+-game? European J. Combin. 30 (2009) 774-787.

  7. X.L. Li, C. Wang and X.Y. Zhang, The general σ all-ones problem for trees, Discrete Appl. Math. 156 (2008) 1790-1801.

  8. X.L. Li and X.Y. Zhang, Three new versions of the all-ones problem, Acta Math. Sci. Ser. A (Chin. Ed.) 28 (2008) 619-626.

  9. Y.T. Lu and Y.P. Li, The minimum all-ones problem for graphs with small treewidth. In: Combinatorial Optimization and Applications, 335-342, Lecture Notes in Comput. Sci. 4616, Springer, Berlin, 2007.

  10. P. Manuel, I. Rajasingh, B. Rajan and R. Prabha, The all-ones problem for binomial trees, butterfly and benes networks, International Journal of Mathematics and soft computing 2(2) (2012) 1-6.

  11. F. Meunier, Pleins étiquetages et configurations équilibrées: aspects topologiques de l'Optimisation Combinatoire, Ph.D. Thesis, Université Joseph Fourier Grenoble I, 2006.

  12. X.M. Wang and Y.K. Wu, Difference between minimum light numbers of sigma-game and lit-only sigma-game, arXiv:0904.3050.

  13. X.M. Wang and Y.K. Wu, Minimum light number of lit-only σ-game on a tree, Theoret. Comput. Sci. 381 (2007) 292-300.

  14. 李学良, 三种新变形的全一问题, 数学物理学报 28A(4) (2008) 619-626.

  15. 平征, 满二叉树上 σ 全一问题, 凯里学院学报 32 (2014) 8-10.

  16. 平征, 基于邻接矩阵的 σ 全一问题判定方法, 萍乡学院学报 32 (2015) 6-8.

  17. 平征, 钱建国, 林启法, 三角格上的 σ 全一问题, 纯粹数学与应用数学 27 (2011) 107-115.